# SDR SIMA200109104

- Difficulty date: April 1, 2001
- Submitted: May 22, 2001
- Operation: Air carrier
- Aircraft: N707EB
- Make and model: Emb EMB-135LR
- Aircraft serial: 145195
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

BOS - FLT 4745 - CREW REPORTED THAT DURING FLIGHT WHEN ANTI-ICE SYSTEM TURN ON THEY NOTICED A BURN ODOR IN THE COCKPIT.  WHEN THE ANTI-ICE SYSTEM WENT OFF THE ODOR WENT AWAY.  BOS MAINTENANCE RAN ENGINES IAW AMM AND COULD NOT DUPLICATE THE ODOR.  AIRCRAFT RETURNED TO SERVICE.  (M)
